MathSciNet Relay Station
MathSciNet bibliographic data
MR1760284 58J10 (35B45)
Calderbank, David M. J.; Gauduchon, Paul; Herzlich, Marc Refined Kato inequalities and conformal weights in Riemannian geometry. J. Funct. Anal. 173 (2000), no. 1, 214–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement